Actually, it isn't a new germ. A lot of patients get it when they are on
multiple antibiotics. Good handwashing technique is a must when there is
c-diff. (c-dificile). Causes severe diarrhea.
- Original Message -
Opinion - A Hospital Germ on the WarpathYou can take some simple
steps to avoid infection
By Betsy McCaughey - November 1, 2008 - From the AARP Bulletin print
Grace Voros was 85 and enjoying
Argh! My mother got C. diff when she was in a nursing home, and it was
a horrible horrible thing. It didn't kill her, but it took months to
clear up. She had fallen and broken a hip and a wrist, and the constant
diarrhea made everything much much harder for her and her caretakers.
I'm sort of
Here is an update from the meeting with Dr. Niels Pedersen.
I wonder if we could share this with the FelV group? I suggested
this to Carol and she thinks that would be a great idea. Are you
still member of the FelV group? If not I can ask Caroline Kaufmann
Mail list logo